severe ED a year after Tren = STILL:( Please HELP!

Page 2 of 2 First 12

  1. What did you run before that? How close to each?
    •   
       


  2. I found this while researching around today. this may be your answer.

    http://forum.mesomorphosis.com/mens-...134252051.html

  3. U posted your total test but not your free test. I have had great results with divanex from nutraplanet it frees bound test. A good 4 weeks of nolva 20/20/10/10 with a good pct test booster. Primordial performances TRS stack would be my choice but their are many out there that have gotten good reviews so take your pick. yohimbe promotes bloodflow but its not addressing the underlying problem. HCG is best used ON CYCLE to prevent shut down it will help now but again not addressing the underlying problem. Your natural test production is off your HPTA needs to be restored.

  4. a lot of times this is psychological... while you may be recovered at least to enough of a degree for normal libido etc, your mind may still think it's shut down.

    my recommendation is get your hands on some proviron and take for a month or so, just to feel virile again... provi won't shut you down to any significant degree (maybe a few percentage points decrease in test i think is what's supported by med lit) and if anything it will free up some bound testosterone... after that you should be fine, the male libido does not respond well to defeat.

    nolva/clomid IME tends to jsut make erectile and libido issues worse. u don't have to have 1000ng/dl of test floating around to have a healthy sex drive, both before and after AAS use i maintain test levels at the bottom of the reference range ~400ng/dl and have a healthy sex drive (26 y/o) with no erectile problems.

    ironically when i was younger i did have occasional issues with drive & ed, but for some reason ever since i stopped going out and getting drunk every weekend i dont' have these issues anymore.

    also after taking clomid, despite having lab tested normal test levels i had erectile difficulties for months afterwards...
    •   
       


  5. I re-read your post...

    I want to really stress to you not to freak out... this is okay... the worst part is feeling like a ****less wonder and not being able to really **** the **** out of your GF... it will pass, that i am certain of... you have not "damaged yourself" as i was in a similar situation after my first cycle which was actually really well planned, but i used the "tried and true" clomid and it caused all of the problems you mentioned above.

    proviron proviron proviron, 50mg ed.

    right now you undoubtedly still have clomid in your system, it takes weeks for it to totally clear from your body, and even then it may take your body some time to "rebalance" hence a possible explanation for my few months of pre-pubescent frustration following my first PCT.

  6. Quote Originally Posted by onzero View Post
    I re-read your post...

    I want to really stress to you not to freak out... this is okay... the worst part is feeling like a ****less wonder and not being able to really **** the **** out of your GF... it will pass, that i am certain of... you have not "damaged yourself" as i was in a similar situation after my first cycle which was actually really well planned, but i used the "tried and true" clomid and it caused all of the problems you mentioned above.

    proviron proviron proviron, 50mg ed.

    right now you undoubtedly still have clomid in your system, it takes weeks for it to totally clear from your body, and even then it may take your body some time to "rebalance" hence a possible explanation for my few months of pre-pubescent frustration following my first PCT.
    Clomid does not cause a libido problem... Your unbalanced hormone levels, blood flow and mind do....

  7. I would suggest you get on clomid for 6 weeks at 50mg ED (Dont really wanna take clomid longer than that). Aromasin all the way through at 12.5mg ED.. No rebound should occur. After all that, possibly get on testopro/perform to raise and free up test and raise libido.. Course start that course of treatment after any synthetic hormones have left the body so nothing interferes. If you do that, your estro will be in check, your HPTA should be restored and you test levels normal or near normal.. Also, cholesterol can give you ED problems.. Something to think about.

  8. Quote Originally Posted by gamer2be08 View Post
    Clomid does not cause a libido problem... Your unbalanced hormone levels, blood flow and mind do....
    pardon my french, but bull ****ing ****.

  9. Quote Originally Posted by onzero View Post
    pardon my french, but bull ****ing ****.
    Hmmm, im on 100mg of clomid and 40mg of nolva ED right now, and I have too many damn stiffs in a day... So, I do not believe clomid causes ED..

  10. Quote Originally Posted by gamer2be08 View Post
    Hmmm, im on 100mg of clomid and 40mg of nolva ED right now, and I have too many damn stiffs in a day... So, I do not believe clomid causes ED..
    nolva can cause elevated estrodial levels which can increases thyroid binding globulin production which inactivates the thyroid hormone. It also competes with thyroid hormone at thyroid hormone receptors. everyone is different but i think this is why some people who run nolva without an AI experience libido and ed issues.

  11. Quote Originally Posted by onzero View Post
    pardon my french, but bull ****ing ****.
    LOL

  12. Quote Originally Posted by atlninja82 View Post
    nolva can cause elevated estrodial levels which can increases thyroid binding globulin production which inactivates the thyroid hormone. It also competes with thyroid hormone at thyroid hormone receptors. everyone is different but i think this is why some people who run nolva without an AI experience libido and ed issues.
    I know nolva may cause ED problems.. We were talking about clomid...

  13. Quote Originally Posted by gamer2be08 View Post
    I know nolva may cause ED problems.. We were talking about clomid...
    my bad. youre right.

  14. Get ALL your hormones checked. PM me for an online lab that will do it without busting your balls.
    If it is just that your test is low,I'd try an HPTA restart protocol.
    50mg Clomid + 120mg of Torem for 6 weeks. Pin 1,000 IUs of hCG E3D for the first 2 weeks. If this doesn't get your test levels back on track, nothing will. But hey, TRT wouldn't be too bad, especially since you wouldn't have too hard of a time getting a script. Oh, I hope you don't plan on having kids...

  15. Quote Originally Posted by monsterbox View Post
    Well, first of all, the problem is you DON"T KNOW WHAT YOUR DOING.

    Stop. Stop taking the test-e. Its making things worse in the long run.

    Stop taking the 6-oxo...it could be making things worse. You may have high estrogen and low testosterone. The 6oxo is suppressing your E and making your feel better in the short run but it may lead to rebounds.

    and STOP GOING TO THAT DOCTOR HES AND IDIOT.


    1st - you dont fix low-t symptoms with Testosterone Injections, unless you are going to commit to them for life.

    2nd - Low-T, steroids, hormones, etc DO NOT MAKE YOUR PENIS SHRINK/GROW.

    All this crap about your penis not being rigid, shriking to an inch, etc...its all bullcrap. Its just your libido and strenth of your erections because of your libido/estrogens/testosterone. Your d*ck is 100% not smaller or bigger from anything you are taking.

    You need to 1st and foremost get a blood test.
    - what is your Total T
    - What is you Free T
    - what is your Estradiol

    These 3 things will for the most part determine your issue.

    Given the facts you already told us about your doctor stating everything was "normal" and then prescribing your "testosterone cyp". Hes not doing his job right. The range for testosterone is 250ng/dl-1200ng. 250 is that of an 80yr old and 900+ is a 20 yrd old. Any number on the range could be considered normal. However, you probably are at the bottom of the range and are not feeling normal.

    My blind recommendation would be to get back on clomid at 25mg/day for 60 days. Don't take any 6oxo or any AI unless you have nipple sensativity or bloating. After the clomid, start arimidex at .25mg E3D for a little while and see what happens.


    The main point here that I can't stress enought is f*ck all endo's and uro's they are TERRRIBLE!!! Go to an anti-aging doctor that deals with hormone optimization/replacement

    I went to 7 doctors with rock bottom T levels who told me I was normal. My d*ck didn't worth either. It wasn't until I found an anti-aging clinic that my problem was solved.
    This guy knows what he's talking about listen to him

  16. Oh yeah sure. 3 and half years later.

  17. Quote Originally Posted by FranARG View Post
    Oh yeah sure. 3 and half years later.
    Oh yea sure.....
  •   

      
     

Similar Forum Threads

  1. In SEVERE need of help
    By gofigureitout in forum Nutrition / Health
    Replies: 16
    Last Post: 06-02-2011, 04:57 PM
  2. Severe Tendonitis...Help!!
    By Wudog in forum Supplements
    Replies: 29
    Last Post: 10-20-2009, 06:34 PM
  3. severe depression
    By rombusempire in forum Anabolics
    Replies: 14
    Last Post: 10-08-2008, 08:59 PM
  4. Severe headaches on T3??
    By windwords7 in forum Anabolics
    Replies: 5
    Last Post: 06-17-2003, 08:06 PM
  5. Replies: 28
    Last Post: 04-17-2003, 01:01 PM
Log in
Log in